RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Comput. Complexity, 2015, Volume 24, Issue 1, Pages 31–64 (Mi cc1)  

This article is cited in 1 scientific paper (total in 1 paper)

Complexity of tropical and min-plus linear prevarieties

Dima Grigorieva, Vladimir V. Podolskiib

a CNRS, Mathématiques, Université de Lille, 59655, Villeneuve d'Ascq, France
b Steklov Mathematical Institute, Gubkina str. 8, 119991, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research
Ministry of Education and Science of the Russian Federation
The work of the second author is supported by the Russian Foundation for Basic Research and the programme "Leading Scientific Schools".


DOI: https://doi.org/10.1007/s00037-013-0077-5


Bibliographic databases:

ArXiv: 1204.4578
Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/cc1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Radulescu, S. S. Sama, A. Naldi, D. Grigoriev, A. Weber, “Symbolic Dynamics of Biochemical Pathways as Finite States Machines”, 13th International Conference on Computational Methods in Systems Biology (CMSB) (Nantes, France, September 16–18, 2015), Lecture Notes in Bioinformatics, 9308, 104–120  crossref  isi  scopus
  • Number of views:
    This page:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019